# SDR USAASB03034

- Difficulty date: March 2, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PHL - FLT 419 - EN ROUTE FROM MHT TO CLT, AT FL 350, THE CABIN ALTITUDE WARNING HORN SOUNDED AS CABIN ALTITUDE WENT TO 11,500 FEET.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK PROCEDURES AND SWITCHED TO STANDBY PRESSURIZATION WITH NO HELP.  CREW THEN ACCOMPLISHED A RAPID DESCENT AND DECLARED AN EMERGENCY.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE FOUND THE FORWARD OUTFLOW VALVE STUCK OPEN.  REPLACED FORWARD OUTFLOW VALVE (P/N 32-2684-003).  OPERAITONAL CHECK REVEALED THE FORWARD OUTFLOW VALVE CLOSED ONCE AND REMAINED CLOSED.  FOUND THE AFT OUTFLOW VALVE 'CLOSED' SIGNAL STUCK.  REPLACED AFT OUTFLOW VALVE PER MM 21-31-00.  OPERATIONAL CHECK GOOD.  (
